# SDR ASAA2017081921661

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 6,926 hours, 2,375 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT REMAIN ENGAGED.  ACFT GROUNDED.  AUTOTHROTTLE BITE IAW FIM 22-31 TASK 801 SHOWED MULTIPLE OCCURRENCES OF FAULT 22-31687 "RATE MONITOR" FOR ASM-1. ACCOMPLISHED TROUBLESHOOTING FOR FAULT 22-31687 IAW FIM 22-32 TASK 819.   INITIAL EVALUATION, SYSTEM RESET AND TEST DID NOT CONFIRM FAULT.  PERFORMED AUTOTHROTTLE SYSTEM OPERATIONAL TEST IAW AMM 22-31-00-710-801, OPS NORMAL.
